# SDR AALA20111202LAS01

- Difficulty date: December 2, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 33,963 hours, 16,448 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Dirty
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LAS - CREW REPORTED SMOKE IN CABIN AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED LAS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND EXCESSIVE RESIDUAL OIL FROM AUXILIARY POWER UNIT.  CLEANED AREA AND DRAINED OIL.  ACCOMPLISHED PACK BURNOUT.  SYSTEM GROUND CHECK NORMAL OPERATION.
